2017
Том 69
№ 9

All Issues

Generalized Semicommutative and Skew Armendariz Ideals

Nikmehr M. J.

Full text (.pdf)


Abstract

We generalize the concepts of semicommutative, skew Armendariz, Abelian, reduced, and symmetric left ideals and study the relationships between these concepts.

English version (Springer): Ukrainian Mathematical Journal 66 (2014), no. 9, pp 1354-1368.

Citation Example: Nikmehr M. J. Generalized Semicommutative and Skew Armendariz Ideals // Ukr. Mat. Zh. - 2014. - 66, № 9. - pp. 1213–1222.

Full text